Transactions of the Japan Society of Mechanical Engineers
Online ISSN : 2185-9485
Print ISSN : 0029-0270
ISSN-L : 0029-0270
Stress Intensity Factor for the Tension of an Infinite Plate Containing an Elliptical Hole with Two Symmetrical Edge Cracks
Hironobu NISITANIMakoto ISIDA
Author information
JOURNALS FREE ACCESS

1973 Volume 39 Issue 317 Pages 7-14

Details
Article 1st page
Information related to the author
© The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top